Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum à “Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif p-adique”


Author: Anne-Marie Aubert
Journal: Trans. Amer. Math. Soc. 348 (1996), 4687-4690
MSC (1991): Primary 20G40, 22E50
DOI: https://doi.org/10.1090/S0002-9947-96-01776-X
Original Article: Trans. Amer. Math. Soc. 347 (1995), 2179-2189.
MathSciNet review: 1390967
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Marko Tadić, Induced representations of ${\rm GL}(n,A)$ for $p$-adic division algebras $A$, J. Reine Angew. Math. 405 (1990), 48–77. MR 1040995, DOI https://doi.org/10.1515/crll.1990.405.48
  • J. N. Bernstein, Le “centre” de Bernstein, Representations of reductive groups over a local field, Travaux en Cours, Hermann, Paris, 1984, pp. 1–32 (French). Edited by P. Deligne. MR 771671
  • I. N. Bernstein and A. V. Zelevinsky, Induced representations of reductive ${\mathfrak p}$-adic groups. I, Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 441–472. MR 579172
  • W. Casselman, Introduction to the theory of admissible representations of $p$–adic reductive groups, Prépublication 1974 (Nouvelle version Mai 1995).
  • Jean-Pierre Serre, Algèbre locale. Multiplicités, Lecture Notes in Mathematics, vol. 11, Springer-Verlag, Berlin-New York, 1965 (French). Cours au Collège de France, 1957–1958, rédigé par Pierre Gabriel; Seconde édition, 1965. MR 0201468

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 20G40, 22E50

Retrieve articles in all journals with MSC (1991): 20G40, 22E50


Additional Information

Anne-Marie Aubert
Affiliation: Ecole Normale Supérieure, L.M.E.N.S.–D.M.I. (C.N.R.S. U.R.A. 762), 45 rue d’Ulm, F–75005 Paris, France
MR Author ID: 256498
ORCID: 0000-0002-9613-9140
Email: aubert@dmi.ens.fr

Received by editor(s): April 11, 1996
Article copyright: © Copyright 1996 American Mathematical Society